# SDR DALA2023112109574

- Difficulty date: November 16, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 43,668 hours, 30,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL IN BDL, GATE AGENT REPORTED DENT IN L1 DOOR, FORWARD LOWER CORNER NEAR THE EDGE. APPRX 5 TO 6 INCH LONG BY 1 INCH DEEP. *** CONTRACT MAINTENANCE EVENT - OCM: 272623 *** INSPECTED DAMAGE AT 1L DOOR, NO CRACKS OR DAMAGE TO FASTENERS. PERFORMED REPAIR PER B717 SRM 52-00-00-2R PROCEDURE 3, STRAIGHTENED DOOR FLANGE, NO CRACKING OR STRETCHING OF DOOR FLANGE. NO EVIDENCE OF SHEARED RIVETS, ELONGATED HOLES, OR CRACKS. A/C OK FOR SERVICE. (LP #4996042)
